MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. Tempus Pro, BT Headset Dock; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Remote Diagnostic Technologies Ltd. Tempus Pro, BT Headset Dock; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 00-1007-R
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the device capnometer calibration failed.There was no reported patient involvement, therefore no health consequences or impact.

Brand Name
Tempus Pro, BT Headset Dock
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key50803960
Report Number3003832357-2026-100528
Device Sequence Number8597392
Product Code MHX
UDI-Device Identifier05060472442918
UDI-Public(01)05060472442918
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number00-1007-R
Device Catalogue Number867421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown